# SDR SWAA063760

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 64,281 hours, 60,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Bs 717-735
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND KEEL BEAM CORRODED AT LT BS 717 TO BS 735.  REMOVED AND REPLACED KEEL BEAM SECTION PER SRM.
